# SDR SWIA200617388

- Difficulty date: November 11, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 26,767 hours, 37,624 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVERHEATING SMELL IN COCKPIT WITH APU ON.  REPLACED FEEDER PROTECTION RELAY AND SWITCH.  OPERATIONAL CHECKS GOOD.
